SciELO - Scientific Electronic Library Online

 
vol.35 número1 índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Anales del Sistema Sanitario de Navarra

versión impresa ISSN 1137-6627

Resumen

SANTOS, V.M.; CARNEIRO, M.V.; CRUZ, L.R.  y  PAIXAO, G.T.G.. Drug-induced acute esophageal lesions and use of ciprofloxacin. Anales Sis San Navarra [online]. 2012, vol.35, n.1, pp.127-131. ISSN 1137-6627.  http://dx.doi.org/10.4321/S1137-66272012000100012.

We report the case of a 95-year-old woman who had acute esophageal lesions while being treated with oral ciprofloxacin for an acute cystitis. On day 2 of treatment, she reported retroesternal pain with a globus sensation, and presented hematemesis and melena. There was no history of gastric or esophageal disturbances. An upper digestive endoscopy showed bleeding lesions on the middle third of the esophagus. Ciprofloxacin was discontinued and a proton pump inhibitor was administered. One week later, the endoscopic aspect of the esophagus was normal. Only two cases of ciprofloxacin-induced esophageal lesions have been reported previously. A short review of this kind of esophageal injuries is presented, focusing on the main risk factors and preventive measures.

Palabras clave : Aged; Ciprofloxacin; Drug-induced esophagitis; Endoscopy.

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )